Ask an expert
Question

29 Nov 2005

Pills lead to murderous thoughts.
My new psychologist changed my pills for bipolar and now I have thoughts of murder. I used to take Seroquel 200 and it's replaced by Geodon 40g 1x pd. With that I take 400 Camcolit 2x pd, Topamax 100 1x pd and Cilift 50g 1x pd. Is this natural? I also don not get tired, and don't sleep well.
Answer 345 views
Expert
Pharmacist
pharmacist

01 Jan 0001

No, this is not normal and I'd suggest contacting your psychologist as soon as possible to look into this.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9324 votes
No
67% - 18749 votes
Vote